On the variations of ocean gravitational field
Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_2_a15,
author = {S. S. Ivanov},
title = {On the variations of ocean gravitational field},
journal = {Doklady Akademii Nauk},
pages = {312--315},
year = {1980},
volume = {253},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a15/}
}
S. S. Ivanov. On the variations of ocean gravitational field. Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 312-315. http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a15/